# SDR DL76L010389

- Difficulty date: March 10, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 38,735 hours, 5,986 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Overheated
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER APPROX 5 HRS FLT TIME AT FL 310 NOTICED VERY FAINT ELECTRICAL SMELL.  5 MINS LATER L REC FAN EICAS MSG AND INOP LT IN LT RECIRC FAN SW CAME ON CB DNOT POP.  CA - FOUND CB BOPPED ON CB PANEL IN MEC RMVD AND REPLD LT RECIFAN OPS CK GOOD ALL CBS RESET.
